×

zbMATH — the first resource for mathematics

Finite metabelian groups with no outer automorphisms. (English) Zbl 0401.20011

MSC:
20D10 Finite solvable groups, theory of formations, Schunck classes, Fitting classes, \(\pi\)-length, ranks
20D45 Automorphisms of abstract finite groups
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] R. S. Dark, A complete group of odd order. Math. Proc. Camb. Phil. Soc.77, 21-28 (1975). · Zbl 0303.20018
[2] W. Gasch?tz, Kohomologische Trivialit?ten und ?u?ere Automorphismen vonP-Gruppen. Math. Z.88, 432-433 (1965). · Zbl 0199.06302
[3] W. Gasch?tz, NichtabelscheP-Gruppen besitzen ?u?ereP-Automorphismen. J. Algebra4, 1-2 (1966). · Zbl 0142.26001
[4] D.Gorenstein, Finite Groups. New York 1968.
[5] K. W.Gruenberg, Cohomological topics in group theory. LNM143, Berlin 1970. · Zbl 0205.32701
[6] K. Hoechsmann, P. Roquette andH. Zassenhaus, A cohomological characterization of finite nilpotent groups. Arch. Math.19, 225-244 (1968). · Zbl 0157.05603
[7] M. V. Horo?evskiI, On complete groups of odd order. Algebra i Logika13, 63-76 (1974); Algebra and Logic13, 34-40 (1974).
[8] J. S. Rose, A subnormal embedding theorem for finite groups. J. London Math. Soc. (2)5, 253-259 (1972). · Zbl 0245.20022
[9] H. Wielandt, Eine Verallgemeinerung der invarianten Untergruppen. Math. Z.45, 209-244 (1939). · JFM 65.0061.02
[10] W. J. Wong, A cohomological characterization of finite nilpotent groups. Proc. Amer. Math. Soc.19, 689-691 (1968). · Zbl 0157.05602
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.